On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.226.179.247
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 126 - pages 79-105

Titles126

Twisteurs des orbites coadjointes et métriques hyper-pseudokählériennes
Olivier Biquard
Bulletin de la Société mathématique de France 126, number 1 (1998), 79-105
Buy the book
Download this article : PS file / PDF file

Résumé :
Soit G un groupe de Lie compact semisimple. Les orbites coadjointes de $G^{
\mathbb {C}
}$ ont des métriques hyper-kählériennes G-invariantes. Dans cet article, nous construisons leurs espaces de twisteurs et déduisons une formule pour la métrique en fonction d'une solution d'équations algébriques réelles; par conséquent, ces métriques sont algébriques réelles. Les équations algébriques gardent un sens pour d'autres formes réelles, non compactes, Gr de $G^{
\mathbb {C}
}$; les solutions fournissent des métriques pseudoriemaniennes Gr-invariantes définies sur des ouverts des orbites coadjointes. Ces métriques demeurent kählériennes par rapport à trois structures complexes satisfaisant les relations de commutation des quaternions: nous les appelons hyper-pseudokählériennes.

Mots clefs : hyperkähler metrics, coadjoint orbits, twistor spaces

Abstract:
Twistors of coadjoint orbits and hyper-pseudoKähler metrics
Let G be a compact semisimple Lie group. The coadjoint orbits of $G^{
\mathbb {C}
}$ have G-invariant hyper-Kähler metrics. In this paper, we give a construction of their twistor spaces and a general formula for the metric in terms of a solution of real algebraic equations; we deduce that these metrics are real (semi-)algebraic. These algebraic equations make sense also for other real (non compact) forms Gr of $G^{
\mathbb {C}
}$; the solutions give rise to Gr-invariant pseudoRiemannian metrics on open subsets of coadjoint orbits. These metrics are still Kähler with respect to three complex structures satisfying the commutation relations of the quaternions: they are hyper-pseudoKähler.

Class. math. : 53 C 25, 17 B 99


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique